Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A canonical ordering for free self-distributive systems


Author: Patrick Dehornoy
Journal: Proc. Amer. Math. Soc. 122 (1994), 31-36
MSC: Primary 06A05; Secondary 03E55, 08A50, 20N02
MathSciNet review: 1191866
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct in free left distributive systems a natural relation that corresponds to the lexicographical ordering on sequences and proves to be a linear ordering. Applications to a word problem and to a characterization of free objects are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A05, 03E55, 08A50, 20N02

Retrieve articles in all journals with MSC: 06A05, 03E55, 08A50, 20N02


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1191866-6
PII: S 0002-9939(1994)1191866-6
Article copyright: © Copyright 1994 American Mathematical Society